# SDR UPS06146074

- Difficulty date: January 4, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 4,707 hours, 3,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A53510310217
- Part serial: NONE
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT KRUGER BOX INBD WEB PANEL CRACKED.  REPAIRED I/B WEB PANELON RT KRUGER BOX IAW SRM 51-40-21, 51-40-00 AND UPS REPAIR/ALTERATION AUTHORIZATION A300-57-20014.
